# SDR ASAA2016072617610

- Difficulty date: July 26, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 21,933 hours, 6,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Splice
- Part number: 146A94014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL SPLICE AT STA 767 IS CORRODED.  ACFT GROUNDED.  R & R CORRODED FLOOR PANEL SPLICE AS REQUIRED IAW SRM  51-40-02, DOT REMOVED .
